# SDR DALA2025071405253

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1072894) DENT ON FRAME STA 460 AND BTW S24L TO S25L AT FWD CARGO COMP. DENT ON FRAME STA 460 AND BTW S24L TO S25L AT FWD CARGO WAS REPAIRED PER B737-800 SRM 53-30-07-2R PROCEDURE 2, REPAIR 2.
